MathSciNet Relay Station
MathSciNet bibliographic data
MR1692127 65N30
Ainsworth, Mark; Kay, David The approximation theory for the $p$-version finite element method and application to non-linear elliptic PDEs. Numer. Math. 82 (1999), no. 3, 351–388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement